Modular Forms and Root Systems.

A.G. van Asch

Mathematische Annalen (1976)

  • Volume: 222, page 145-170
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Asch, A.G. van. "Modular Forms and Root Systems.." Mathematische Annalen 222 (1976): 145-170. <>.

author = {Asch, A.G. van},
journal = {Mathematische Annalen},
pages = {145-170},
title = {Modular Forms and Root Systems.},
url = {},
volume = {222},
year = {1976},

AU - Asch, A.G. van
TI - Modular Forms and Root Systems.
JO - Mathematische Annalen
PY - 1976
VL - 222
SP - 145
EP - 170
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.